CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
ceese Views: 54,907
Published: 14 years ago
Status:       RN [Message recommended for CureZone Newsletter!]
 
This is a reply to # 71,650

Re: Mirena IUD Side Effects


I was experiencing many of the same symptoms. I got mine put in 2 years ago and didn't have most of my most severe symptoms until a couple of months ago. I had it removed on the 3rd of this month. It took a few days but I feel normal again. It didn't hurt at all. It was just like having a tampon removed. I've already had a regular period and everything. I told my dr. about the symptoms and these boards. He brushed it off. I really love my dr. but I think they just don't know how widespread this is. If you are having problems and you think it is the IUD by all means my advice is to have it removed. There are many other forms of b/c. Good luck to all.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.641 sec, (1)